# SDR 98ZZZX3877

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N324G
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246003
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 6973505
- Condition: Failed
- Location: Fuel Selector
- Part time: 469 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF:  PA-32R-300 PARTS INDEX 53 1K7. THE ABOVE AIRCRAFT, SINCE NEW, HAD AN INTERMITTENT PROBLEM OF THE FUEL NOT SHUTTING OFF COMPLETELY AFTER ACTUATING THE DRAIN.  THE PROBLEM WAS FINALLY TRACED TO THE SECURING COTTER PIN, REF:  ITEM 45, P/N 424-058.  WHEN INSTALLED IN A NORMAL MANNER, THE FWD LEG WOULD EXTEND UNDER THE HANDLE LOOP WITH JUST ENOUGH BINDING TO CAUSE THE DRAIN NOT TO ALWAYS SEAT.
